Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

アントラキノンの長期連用,及び摂取中止が大腸粘膜に与える影響

岩野 英二 鴨方クリニック
岩室 雅也 岡山大学大学院医歯薬学総合研究科 消化器・肝臓内科学
岡田 裕之 岡山大学大学院医歯薬学総合研究科 消化器・肝臓内科学
抄録
Anthraquinone, an anthracene derivatives, is widely used as a purgative medicine. The long-term use of anthraquinone is known to cause melanosis coli and elevated lesions in the colon. However, the clinical course of patients who take anthraquinone over a long term and those who discontinue the drug has not been fully investigated. Here we investigated 22 patients who had colonic mucosal changes ( i.e., melanosis coli and elevated lesions) who had been taking anthraquinone for at least one year and discontinued it. We classified the elevated lesions into two subtypes:the small-lesion, which included multiple small nodules that were < 2 mm in dia., and the large-lesion, which included a single or multiple nodules of ≥ 2-mm dia. We used colonoscopy to investigate the changes of colonic lesions between before and after the discontinuation of anthraquinone. The results indicated that the nodules of the small-lesion group were lymphoid follicle hyperplasia. In the large-lesion group, adenoma was most frequently observed ( n=118) , followed by hyperplastic polyp ( n=52) and inflammatory changes with edema ( n=22) . Melanosis coli and elevated lesions were decreased or invisible after the discontinuation of anthraquinone. Our findings thus suggest that the long-term use of anthraquinone may cause some type of elevated lesions due to chronic inflammation. It is recommended that the use of anthraquinone be limited to a short term.
キーワード
アントラセン誘導体(anthracene derivatives)
アントラキノン(anthraquinone)
大腸黒皮症(melanosis coli)
大腸メラノーシス(pseudomelanosis coli)
リンパ濾胞過形成(lymphoid follicle hyperplasia)
備考
原著(Originals)
ISSN
0030-1558
NCID
AN00032489
DOI